# SDR A6WA2017051644997

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 33,119 hours, 32,530 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR SELECTOR UP, FOR MORE THAN 30 SECONDS RECEIVED GEAR DISAGREE WARNING MESSAGE.  MAIN LANDING GEAR SHOWED WHITE HASH MARKS. NOSE GEAR SHOWED RED HASH MARKS. MESSAGE PERSISTED FOR MORE THAN 20 SECONDS.  COMPLIED WITH QRH. TURNED ON HYD PUMP 2B, 3B WAS ALREADY ON FOR THE MEL. SELECTED EMERGENCY EXTENSION HANDLE. MAINS EXTENDED. NLG DID NOT EXTEND. SELECTED MLG DOWN, THEN NOSE SHOWED DOWN AND GREEN.  SELECTED EMERGENCY EXTENSION HANDLE TO NORMAL AND NLG DOOR CLOSED. ALL MESSAGES EXTINGUISHED.   R & R BOTH NR 3 ALTERNATING CURRENT MOTOR PUMP'S 3A AND 3B AND RESERVOIR.
